DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11966

Title: Finite element methods with numerical quadrature for parabolic integrodifferential equations
Authors: PANI, AK
PETERSON, TE
Issue Date: 1996
Publisher: SIAM PUBLICATIONS
Citation: SIAM JOURNAL ON NUMERICAL ANALYSIS, 33(3), 1084-1105
Abstract: We study the effect of numerical quadrature in space on semidiscrete and fully discrete piecewise-linear finite dement methods for parabolic integrodifferential equations. We give error estimates for both smooth and nonsmooth initial data. Our results generalize those obtained for the lumped mass method.
URI: http://dx.doi.org/10.1137/0733053
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11966
http://hdl.handle.net/10054/11966
ISSN: 0036-1429
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback